MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1613C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Limb Pain (4836)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: product id: esbf2814c103e, serial/lot #: (b)(6), ubd: 22-jan-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 55mm abdominal aortic aneurysm.It was reported approx.3 months post index procedure, the patient experienced left leg pain.A ct scan revealed that the endurant stent graft limb (etlw1613c124e) was found to be occluded, although no abnormalities were found in the limb itself.1 day post follow up, intervention was performed.The physician initiated a cutdown on the left side and used percutaneous access on the right.A non mdt (14mm) balloon was placed up the right side, and a non mdt over- the-wire was used to remove the clot.After several passes, a reliant balloon was used to extract the remaining clot from the endurant limb.An angiogram was conducted, revealing a small amount of clot in the main body portion of the graft.To address this, an endurant cuff (etcf3232c49e) was placed in the main body to trap the clot, and a endurant stent graft limb (etlw1610c156e) was extended down the external iliac artery since the hypogastric artery was occluded.After ballooning the limb, a non mdt extension was added.The final angiogram revealed the left renal artery had a stenosis vs.Small piece of clot in the origin, it was confirmed that the endurant cuff did not cause the renal artery stenosis/clot.A non-mdt 7x19 stent was placed.The final angiogram showed no remaining clot and the patient is doing well.Per the physician the cause of the limb occlusion was anatomy related suspected to be due to stenosis in the proximal left external iliac artery, causing poor outflow, leading to the limb occlusion.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19828300
Report Number9612164-2024-03405
Device Sequence Number18289889
Product Code MIH
UDI-Device Identifier00643169467590
UDI-Public00643169467590
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Model NumberETLW1613C124E
Device Catalogue NumberETLW1613C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale